MAUDE Adverse Event Report: ZIMMER GMBH NCB SCR I4.0 SELF-TAPPING 55MM; IMPLANT, TRAUMA

ZIMMER GMBH NCB SCR I4.0 SELF-TAPPING 55MM; IMPLANT, TRAUMA
Catalog Number 02.02155.055
Medical Device Problem Codes Biocompatibility (2886); Migration (4003)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Ulcer (2274)
Date of Event 09/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an ankle arthrodesis procedure on an unknown date using screws.Following surgery, exudate was observed around the 6.5 mm cannulated compression screw incision site with elevated c-reactive protein levels, and infection was initially suspected.After antibiotic administration, the c-reactive protein decreased; however, an ulcer subsequently developed at the incision site.Imaging studies suggested bone resorption.Consequently, approximately two months postoperatively, all screws were removed due to suspected loss of fixation strength and a possible metal allergy.The patient underwent screw removal; no further information regarding the patient¿s condition following the procedure was provided.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10.6.5x45mm cann canc scr 22 item# 1419645 lot# 582745.6.5x50mm cann canc scr 22 item# 14196-50 lot# dfmb7t.6.5x60mm cann canc scr 22 item# 14196-60 lot# m08335f.4.0 cann canc lag scr 55mm item# 1437655 lot# m26831a.G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; a product evaluation could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NCB SCR I4.0 SELF-TAPPING 55MM
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23414980
Report Number0009613350-2025-00836
Device Sequence Number10269057
Product Code HRS
UDI-Device Identifier00889024291539
UDI-Public(01)00889024291539(17)280822(10)3169160
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number02.02155.055
Device Lot Number3169160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale